MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 65; CLICK-ON BATTERY

BREAS MEDICAL AB BREAS VIVO 65; CLICK-ON BATTERY
Model Number 004559
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this is a voluntary report of a non-reportable event.No death or serious injury has occurred.The issue does not require remedial action to prevent an unreasonable risk of substantial harm to public health.The reported event has no adverse impact on patient treatment and it is not likely to cause or contribute to death or serious injury.The ventilator and the click-on battery were returned to the manufacturer.Analysis of ventilator log files showed that the click-on battery was not used between (b)(6) and (b)(6) 2021.The battery locking pin was damaged and caused the battery not to latch properly to the ventilator.The battery locking pin was replaced.The ventilator firmware was updated.The device was re-tested and passed.
 
Event or Problem Description
The healthcare provider reported the following narrative: a click-on battery, which was mounted on a vivo 65 hanging in a stand, fell off.The patient was playing nearby.It was close that the battery could have fallen on the patient and caused injury.The edge of the stand hits the battery lock/button.When the lock is turned, the battery comes loose and falls off.The prescriber belives that there is a fault on the stand causing the battery to come loose.It had happened earlier.There was no patient health impact.

Brand Name
BREAS VIVO 65
Common Device Name
CLICK-ON BATTERY
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW   43533
Manufacturer Contact
gabriel vasiliu
foretagsvagen 1
molnlycke, 43533
SW   43533
MDR Report Key14711064
Report Number9617566-2022-00004
Device Sequence Number17496542
Product Code NOU
UDI-Device Identifier07321820045594
UDI-Public07321820045594
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number004559
Device Catalogue Number004559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown